MathSciNet Relay Station
MathSciNet bibliographic data
MR292433 (45 #1519) 81.47
Høegh-Krohn, Raphael A general class of quantum fields without cut-offs in two space-time dimensions. Comm. Math. Phys. 21 (1971), 244–255.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement